Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief LiquiCaps Convenience Pack (72 ct.)
About this item
Maximum strength cold and flu relief
48 Vicks DayQuil LiquiCaps
24 Vicks NyQuil LiquiCaps
New smaller LiquiCaps
72 count convenience pack
Products are FSA & HSA Eligible
Vicks® DayQuil™ and NyQuil™ Severe Cough, Cold & Flu Relief LiquiCaps™ Convenience Pack (72 ct.) gives you the maximum symptom-fighting ingredients among over the counter cold and flu relief products to relieve your worst cold symptoms.
What's In Them?
Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief LiquiCaps Convenience Pack contains 72 liquid capsules, each of which contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan HBr to suppress coughing, and 5 mg of phenylephrine as a nasal decongestant. The added ingredients to each of these formulas are what set NyQuil SEVERE and DayQuil SEVERE products apart from the original DayQuil and NyQuil products. Vicks DayQuil LiquiCaps also contain an expectorant to help you clear your congestion while you're awake, and Vicks NyQuil contains an antihistamine to reduce inflammation and agitation for a restful night's sleep.
What's the Proper Dose?
Using the Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief LiquiCaps Convenience Pack is easier than ever with the small design for easy swallowing. Both formulas are designed to be taken two capsules at a time with water every four hours, not to exceed eight in a 24 hour span. Children between the ages of four and 12 should only take these products under the recommendation of a doctor, while this product is not permitted for use by children under the age of four.
About Using DayQuil and NyQuil:
These products do contain acetaminophen, which can cause severe liver damage if you take more than the directed dose in 24 hours, if you use this with other drugs containing acetaminophen, or if you have three or more alcoholic drinks a day while taking these cold and flu relief drugs. Do not use if you're taking another drug containing acetaminophen or within two weeks of taking MAOI drugs. If you have a sore throat that is severe, persists for more than two days or is accompanied by fever, rash, headache, nausea or vomiting, consult your doctor immediately.
Member reviews & questions
At pickup, you must show a valid photo ID and provide a signature confirming that you are age 18 or over. Accepted forms of ID are: Driver’s Licenses, State-issued Identification Cards, U.S. Passports, Military Identification Cards, U.S. Immigration Cards, or Tribal IDs in specific states, or other similar government issued IDs that are recognized within the state.